# SDR DALA2016120709658

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 65,113 hours, 13,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 382, STR 29L. REMOVED DAMAGED FASTENER, PERFORMED DETAIL VISUAL INSP, TREATED AREA, INSTALLED BLIND FASTENER AND PAINTED AREA PER SRM 53-00-01, FIG 201, REPAIR 8 SECT II. NEEDS REPETITIVE INSP EVERY 1500 CYCLES AND PERM REPAIR REQUIRED AT 6000 FLT CYCLES. CATEGORY C REPAIR.
